# SDR UPS07449315

- Difficulty date: February 14, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1620 S35l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO LEFT STA 1620 S35L FOUND CORROSION CRACK AS MARKED.  CORROSION BLEND OUT 0.030" X .5" X .5" EXCEED SRM LIMIT.  AFT CARGO COMPT BS 1610 TO BS 1630 STR 35L STRINGER REPAIRED AS PER SRM 53-10-03 FIG 1.
